A semiclassical approximation for the nonstationary two-dimensional nonlinear Schrödinger equation with an external field in polar coordinates

Research output: Contribution to journalArticle

Abstract

For the two-dimensional nonlinear Schrödinger equation (NSE) with an external field in polar coordinates, semiclassical solutions asymptotic in small parameter Latin small letter h with stroke, Latin small letter h with stroke → 0, have been constructed. The solutions are constructed in the class of functions which are concentrated in a neighborhood of a closed plane curve and have the form of the one-soliton solution of the one-dimensional NSE in the "fast" variable.

Original languageEnglish
Pages (from-to)734-743
Number of pages10
JournalRussian Physics Journal
Volume49
Issue number7
DOIs
Publication statusPublished - 1 Jul 2006

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'A semiclassical approximation for the nonstationary two-dimensional nonlinear Schrödinger equation with an external field in polar coordinates'. Together they form a unique fingerprint.

  • Cite this